# SDR SWAA2021091508920

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL 140BF CORROSION ALONG LH EDGE FASTNER HOLES / EVALUATED DAMAGE ON AFT CARGO FLOOR PANEL 140BF. FOUND TO BE MORE THAN 20' OUT OF LIMITS. FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201-801
